Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Family history of cancer. What should I take for menopause symptoms?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
I want to know what I can take for menopause symptoms . My gyn will not give me anything because of my strong family history of cancer. My sister says she has been on a low dose patch for 10 years and is fine. What do you think about natural remedies?
Posted Thu, 25 Apr 2013 in Women's Health
Answered by Dr. Payman Hajiazim 5 hours later
Hi there, thanks for asking. Soy bean has natural phyto esterons which can help (from the plant sources).
If you have night sweats and change in your blood pressure, and sleep problem, some medication from the class of alpha 2 agonists (like clonidine, guanfacine would be helpful).
If you have change in mood and sleep problems, some medication from the class of SSRI can help.
Some people who have just sleep problem and anxiety can take advantage of a medication from the class of Z drugs. Yoga and/or meditation can also help significantly.
Ask your doctor about the thing that can help you according to your situation. I wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor